MAUDE Adverse Event Report: MEDICREA INTERNATIONAL SA C-CURVE TI; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED F

MEDICREA INTERNATIONAL SA C-CURVE TI; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED F
Model Number B20520017
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 07/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having spinal therapy.Pre-op diagnosis of patient was discopathy.It was reported that, the head of the screw broke at the last tightening.The levels implanted were c4-c5.Fragment of broken screw was left inside patient body.Procedure performed was fusion and fixation.There was no plan to perform revision surgery.There were no patient symptoms reported.No further complications reported regarding the event.
 
Additional Manufacturer Narrative
H3: product analysis of part#: b20520017; lot#: 24f0224 the product being returned is the head of the screw.The hypothesis is that the surgeon may have not performed the preparation step for the insertion (using the square awl) or maybe have not used the holder during the screw insertion leading to a misalignment of force and breakage of the screw.Without additional information of the surgical steps, no further conclusion can be reached on this case.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
C-CURVE TI
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED F
Manufacturer (Section D)
MEDICREA INTERNATIONAL SA
5389 rte de strasbourg
rillieux la pape,fr 69140
FR  69140
Manufacturer (Section G)
MEDICREA INTERNATIONAL SA
5389 rte de strasbourg
rillieux la pape,fr 69140
FR   69140
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key23276963
Report Number1000432246-2025-00025
Device Sequence Number5507410
Product Code OVE
UDI-Device Identifier03613720275671
UDI-Public(01)03613720275671(17)290526(10)24F0224
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K210470
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberB20520017
Device Catalogue NumberB20520017
Device Lot Number24F0224
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/14/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2025
Initial Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown